# SDR 2020FA0000353

- Difficulty date: August 3, 2020
- Submitted: August 3, 2020
- Operation: General aviation
- Aircraft: N200GP
- Make and model: Beech 400A
- Aircraft serial: RK172
- Aircraft time: 5,109 hours, 3,959 cycles
- Engine: Pwc JT15D5D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 38771
- Part serial: 504
- Condition: Malfunctioned
- Location: Brake Relay
- Part time: 5,109 hours, 3,959 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED SPONGY BRAKES. THE POWER BRAKE RELAY VALVE WAS SENT OUT FOR REPAIR AND RETURNED AS SERVICEABLE AND RE-INSTALLED IN THE AIRCRAFT. THE REPAIR FACILITY FOUND UNIT TO BE STICKY AND SLUGGISH. THE VALVE WAS DIS-ASSEMBLED, CLEANED AND VISUALLY INSPECTED, THEY FOUND O-RINGS AND BACK-UP RINGS WORN AND ONE UNION FILTER SCREEN DISTORTED. REPLACED ALL APPLICABLE PARTS WITH NEW PARTS, FUNCTION TESTED AND FOUND NO DEFECTS IN ACCORDANCE WITH CRANE POWER BRAKE RELAY VALVE CMM PER 8130-3 DATED JULY 14, 2020. RE-INSTALLED THE VALVE AND PERFORMED ALL OPERATIONAL AND FUNCTIONAL CHECKS PER THE 400A AMM. UPON LANDING AT DESTINATION, THE AIRCRAFT SUFFERED R/H BRAKE LOCK-UP RESULTING IN BLOWN R/H TIRE.
